# SDR JJBA20220531060

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 42,152 hours, 26,746 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER FUSELAGE I HAS DENT FWD OF FRM 20 BELOW STGR 14. EVALUATED DENT DIM ARE L=1.20 W=.780 D=.030 NF-700 FOUND TO BE OUT OF LIMITS. RECONTOURED DENT LH FUSELAGE FR20 BELOW STR 14. REEVALUATED DENT L=.550 W=.40 D=.015 NF-800 AND DENT HAS SHARP EDGE FOUND TO BE OUT OF LIMITS. PERFORMED REPAIR RIVET AT REQUIRED AREA.RESTORED FINISH AS REQUIRED.
